# SDR SWAA2021061771060

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR26R HAS CORROSION AT BS536 RBL23 WL152 ; / HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.;UPDATED CORROSION MEASUREMENTS; EVALUATED CORROSION ON STRINGER 26 R/H BS 536; FOUND 0.020 REMOVED FROM ORIG 0.045 IN 1'X' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-03-1A-1; USED MICROMETER ID4566A S/N UNKOWN;VERIFIED RECEIPT OF PART; CUTOUT STR SECTION BS 500D +11 -538; STR 26R PER SRM 53-00-03 2R-1.;INSTALLED REPAIR PARTS AT STR-26R BS 500D+6' -540;APPLIED SEALING AROUND REPAIR AND CIC ON REPAIR AREA IAW SRM 53-00-03 REP.1; DWG 143A1215 & 143A3230.;LOCATED AND DRILLED REPAIR PARTS; APPLIED CHEMICAL CONVERSION STR-26 SECTION BS 500D+10' - 540 IAW SRM 53-00-03 REP.1;PERFORMED GVI AND NO ADDITIONAL DAMAGED FOUND;APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA STR-26R BS 500D+6' -540 IAW SRM 53-00-03 REP.1 AND OK TO INSTALL.;RECEIVED REPAIR PARTS FROM OSS VERIFIED HEAT TREATMENT AND FABRICATION NEW SECTION STR-26R MAT. USED 7075 T6 BARE 0.045' LOT#1451784 RO 824536-SWA IAW SRM 53-00-03 REP.1 DWG.143A3241 BAC5602; HAT SECTION MAT.USED 7075 T6 CLAD 0.050'LOT#1407037-1 RO 824537-SWA IAW SRM 53-00-03 REP.1 AND BAC 5602.;REMOVED DAMGED SECTION OF STR-26R AND INSTALLED NEW STR-26R SECTION AND SPLICE AT BS 500D+6'' - 540 IAW SRM 53-00-03 REP. 1
